Alert archive / California / Winter Storm Watches in 2007

Winter Storm Watch 3, NWS Eureka, CA

February 25, 2007

NWS Eureka, CA issued this winter storm watch at Feb 25, 2007, 4:51 AM PST. It took effect at Feb 26, 2007, 4:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 25, 2007, 4:51 AM PST (12:51 UTC)
In effect from
Feb 26, 2007, 4:00 PM PST
Expired
Feb 26, 2007, 4:22 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KEKA 251251
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
451 AM PST SUN FEB 25 2007

...WINTER TO AFFECT NORTHWEST CALIFORNIA THROUGH SUNDAY...

.COLD  AIR PUSHING INTO THE REGION FROM THE NORTHWEST ASSOCIATED
WITH AN APPROACHING STORM SYSTEM WILL BRING RAIN AND SNOW SHOWERS
TO NORTHWEST CALIFORNIA OVERNIGHT INTO SUNDAY. ANOTHER SYSTEM IN
THE SERIES WILL FOLLOW MONDAY NIGHT AND TUESDAY BRINGING EVEN
COLDER AIR AND ASSOCIATED LOWER SNOW LEVELS TO INTERIOR NORTHWEST
CALIFORNIA.

CAZ003-004-260000-
/O.NEW.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
/O.EXT.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
451 AM PST SUN FEB 25 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON 
ABOVE 2500 FEET...
...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON ABOVE 2000 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON. THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

OVER DEL NORTE COUNTY SNOW LEVELS WILL CONTINUE NEAR 2000 FEET
SUNDAY. SNOW ACCUMULATIONS UP TO 5 INCHES ARE EXPECTED THROUGH
SUNDAY...BUT LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ABOVE 2000
FEET NEAR AND ALONG THE HIGHWAY 199 CORRIDOR.

OVER INTERIOR HUMBOLDT COUNTY EXPECT SNOW LEVELS AROUND 2500 FEET
TO CONTINUE SUNDAY. SNOW FALL ACCUMULATIONS OF 4 TO 6 INCHES
ABOVE 3000 FEET CAN EXPECTED THROUGH SUNDAY. BRIEF SLUSHY
ACCUMULATIONS OF AN INCH WILL OCCUR AS LOW AS 2500 FEET IN HEAVIER
SHOWERS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

A WINTER STORM WATCH IS IN AFFECT FOR LATE MONDAY AS ANOTHER SYSTEM
APPROACHES THE COAST. THIS LATE MONDAY SYSTEM HAS THE POTENTIAL TO BRING
ADDITIONAL SIGNIFICANT SNOW TO THE REGION. SIGNIFICANT SNOW ACCUMULATION
SHOULD GENERALLY BE ABOVE 2000 FEET WHERE 8 TO 10 INCHES ARE
POSSIBLE MONDAY NIGHT AND TUESDAY WITH LESSER AMOUNTS AS LOW AS
1500 FEET.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ076-260200-
/O.NEW.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
MENDOCINO INTERIOR-
451 AM PST SUN FEB 25 2007

...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON ABOVE 2500 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON. 

A WINTER WEATHER SYSTEM APPROACHING THE REGION LATE MONDAY HAS THE
POTENTIAL TO BRING SNOW TO THE REGION. SIGNIFICANT SNOW
ACCUMULATION SHOULD GENERALLY BE ABOVE 2500 FEET WHERE 6 TO 8 INCHES
ARE POSSIBLE MONDAY NIGHT AND TUESDAY WITH LESSER AMOUNTS AS LOW
AS 2000 FEET.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$
2 follow-up statements
000 
WWUS46 KEKA 260010
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
410 PM PST SUN FEB 25 2007

...WINTER WEATHER TO CONTINUE ACROSS NORTHWEST CALIFORNIA
THROUGH TUESDAY...

.A COLD AIR MASS WILL REMAIN OVER NORTHWEST CALIFORNIA THROUGH
TUESDAY. SHOWERS WILL PERSIST OVER AREA TONIGHT AND MONDAY...WITH
THE HEAVIEST SHOWERS GENERALLY CONFINED TO THE NEAR COAST
MOUNTAINS. AN ORGANIZED STORM SYSTEM WILL APPROACH THE AREA MONDAY
NIGHT AND TUESDAY...BRINGING INCREASING SNOW SHOWERS AND CONTINUED
LOW SNOW LEVELS TO INTERIOR NORTHWEST CALIFORNIA.


CAZ003-261315-
/O.EXP.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/
/O.NEW.KEKA.SN.Y.0005.070226T0010Z-070226T2000Z/
/O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
NORTH COAST INTERIOR-
410 PM PST SUN FEB 25 2007

...SNOW ADVISORY HAS EXPIRED...
...SNOW ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY ABOVE 2000 FEET...
...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY AFTERNOON...

SNOW LEVELS WILL LOWER TO AROUND 2000 FEET TONIGHT THROUGH
MONDAY. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE
2000 FEET THROUGH NOON MONDAY. THE HEAVIEST ACCUMULATIONS ARE
EXPECTED OVER DEL NORTE COUNTY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

A WINTER STORM WATCH REMAINS IN EFFECT FOR LATE MONDAY AS ANOTHER
SYSTEM APPROACHES THE COAST. THIS SYSTEM HAS THE POTENTIAL TO
BRING 5 TO 8 INCHES OF SNOW ABOVE 2000 FEET TO THE REGION MONDAY
NIGHT AND TUESDAY...WITH LESSER ACCUMULATIONS LOCALLY AS LOW AS
1000 FEET.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ004-261315-
/O.EXP.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/
/O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
UPPER TRINITY RIVER-
410 PM PST SUN FEB 25 2007

...SNOW ADVISORY HAS EXPIRED...
...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY AFTERNOON...

SNOW SHOWERS WILL TAPER OFF THIS EVENING OVER TRINITY COUNTY. 1
TO 3 INCHES OF NEW SNOW IS EXPECTED AS SNOW LEVELS FALL OVERNIGHT
TO 1500 TO 2000 FEET OVER THE AREA.

A WINTER STORM WATCH REMAINS IN EFFECT FOR LATE MONDAY AS ANOTHER
SYSTEM APPROACHES THE COAST. THIS SYSTEM HAS THE POTENTIAL TO
BRING 4 TO 7 INCHES OF SNOW ABOVE 2000 FEET TO THE REGION MONDAY
NIGHT AND TUESDAY...WITH LESSER ACCUMULATIONS LOCALLY AS LOW AS
1000 FEET.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ076-261315-
/O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
MENDOCINO INTERIOR-
410 PM PST SUN FEB 25 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY AFTERNOON...

A WINTER WEATHER SYSTEM APPROACHING THE REGION LATE MONDAY HAS
THE POTENTIAL TO BRING SNOW TO THE REGION. SIGNIFICANT SNOW
ACCUMULATION SHOULD GENERALLY BE ABOVE 2000 FEET WHERE 6 TO 8
INCHES ARE POSSIBLE MONDAY NIGHT AND TUESDAY. LESSER ACCUMULATIONS
ARE POSSIBLE AS LOW AS 1500 FEET.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$
000 
WWUS46 KEKA 261222
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
422 AM PST MON FEB 26 2007

CAZ003-270000-
/O.UPG.KEKA.SN.Y.0005.000000T0000Z-070226T2000Z/
/O.NEW.KEKA.HS.W.0001.070226T1222Z-070227T2300Z/
/O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
NORTH COAST INTERIOR-
422 AM PST MON FEB 26 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST TUESDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS HEAVY
SNOW WARNING REPLACES THE SNOW ADVISORY AND WINTER STORM WATCH
THAT WAS PREVIOUSLY IN EFFECT. 

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. THE
HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET
ELEVATION...WHERE UP TO A FOOT OF NEW SNOW CAN BE EXPECTED.
SNOWFALL ACCUMULATIONS OF UP TO 8 INCHES ARE PROBABLE BETWEEN 2000
AND 3000 FEET ELEVATION...WITH SOME ACCUMULATING SNOW POSSIBLE AT
EVEN LOWER ELEVATIONS. SNOW WILL GRADUALLY DIMINISH TUESDAY NIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL
AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. 

$$

CAZ004-270000-
/O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
/O.NEW.KEKA.HS.W.0001.070226T1222Z-070227T2300Z/
UPPER TRINITY RIVER-
422 AM PST MON FEB 26 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST TUESDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS HEAVY
SNOW WARNING REPLACES THE WINTER STORM WATCH THAT WAS PREVIOUSLY
IN EFFECT.

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. THE
HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET
ELEVATION...WHERE UP TO A FOOT OF NEW SNOW CAN BE EXPECTED.
SNOWFALL ACCUMULATIONS OF UP TO 8 INCHES ARE PROBABLE BETWEEN 2000
AND 3000 FEET ELEVATION...WITH SOME ACCUMULATING SNOW POSSIBLE AT
EVEN LOWER ELEVATIONS. SNOW WILL GRADUALLY DIMINISH TUESDAY NIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL
AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. 

$$

CAZ076-270000-
/O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
/O.NEW.KEKA.SN.Y.0006.070226T1222Z-070227T2300Z/
MENDOCINO INTERIOR-
422 AM PST MON FEB 26 2007

...SNOW ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS SNOW
ADVISORY REPLACES THE WINTER STORM WATCH THAT WAS PREVIOUSLY IN
EFFECT.

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY.
SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE AT ELEVATIONS
BETWEEN 2000 AND 3000 FEET...WITH LESSER ACCUMULATIONS POSSIBLE AT
LOWER ELEVATIONS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MAB

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Feb 24, 10:04 PM PST, 6 hours 47 minutes earlier.

Area forecast discussion, Feb 24, 10:04 PM PST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
1004 PM PST SAT FEB 24 2007

.SYNOPSIS...A STRONG COLD FRONT WILL PUSH ACROSS NW CALIFORNIA THIS
EVENING. SHOWERS WILL PERSIST TONIGHT AND SUNDAY...AS SNOW LEVELS
FALL ACROSS THE FAR NW CORNER OF THE STATE. ANOTHER POTENT PACIFIC
STORM SYSTEM WILL IMPACT THE AREA MONDAY AND TUESDAY. A WEAK RIDGE
OVER THE EAST PACIFIC WILL PUSH HEAVIER PRECIPITATION INTO THE
PACIFIC NORTHWEST THROUGH THE END OF NEXT WEEK.

&&

.UPDATE...MOUNTAIN RAWS DATA AND SPOTTER CALLS ACROSS TRINITY COUNTY
PROMPTED ADJUSTMENT TO OVERNIGHT SNOW LEVELS OF 2500 FEET LOCALLY TO
2000 FEET ACROOSS CAZ004 AND FINE TUNING CAZ003. SNOW LEVELS WERE
3500-4500 FEET ACROSS SOUTHERN INTERIOR HUMBOLDT AND MENDOCINO
COUNTIES THIS EVENING. SNOW LEVELS OVER DEL NOTRE COUNTY WERE
GENERALLY 2000-2500 FEET. LOOKING AT SATELLITE ANIMATIONS...SNOW
LEVELS WILL EITHER LEVEL OFF OR EVEN RAISE SLIGHTLY AS SHOWERS TRACK
WSW TO ENE ACROSS THE NW CORNER OF THE STATE. JET CLEARLY
DISCERNIBLE OFFSHORE WAS ENHANCING SHOWERS ALONG AND NORTH OF ITS
AXIS FROM THE REDWOOD COAST OUT 100 NAUTICAL MILES. CONVECTIVE
THERMO-DYNAMICS WITH THESE ARRIVING SHOWERS WILL PROBABLY TRANSLATE
SOME COLD AIR MOMENTUM DOWNWARD OVER DEL NORTE COUNTY OVERNIGHT IN
HEAVIER ACTIVITY BUT COLD AIR ADVECTION ACROSS THE REGION WILL
LIKELY REMAIN NUETRAL OR SLIGHTLY NEGATIVE NEXT 36 HOURS AS A
BARAOCLINIC ZONE BECOMES QUASI-STNRY OVER THE CWA. THUS CURRENT
WINTER PRODUCTS APPEAR IN GOOD SHAPE...EXCEPT THAT A PSBL EXTENSION
MAY BE NEEDED FOR CAZ003-004 DEPENDING IF JET CAN SUSTAIN SHOWERS.
CURRENT QPF CONSENSUS AMONG MODELS POINTS TO A BREAK IN THE SHOWERS
BETWEEN 18Z-00Z TOMORROW.

HIGH SURF UPGRADED TO WARNING FOR REDWOOD COAST BASED ON EXPECTED
SWELL OF 23-26 FEET N OF CAPE MENDOCINO SUNDAY DAY PERIOD ONLY. THEN
LIKELY DOWNGRADABLE TO ADVY SUNDAY NIGHT NRN WATERS. LARGE STEEP
SWELL WILL WARRANT CONTINUATION OF HAZ SEAS ALL WATERS THROUGH MOST
OF MONDAY BEFORE DROPPING INTO THE MID TEENS. MC

&&

.PREV DISCUSSION...HEAVY PRECIPITATION IN PREFONTAL BAND OF SHOWERS
IS FALLING MOSTLY AS RAIN...AS RAWS SITES ACROSS THE AREA SUGGEST
SNOW LEVELS ARE IN THE 4000-5000 FOOT RANGE. SNOW LEVELS WILL REMAIN
HIGH...OR EVEN PUSH UPWARD A BIT...AS THE FRONT CLOSES IN ON NW CA
LATE THIS AFTERNOON. THE COLD UPPER LEVEL TROUGH IS JUST OFFSHORE
AND IS PROJECTED TO PUSH OVERHEAD THIS EVENING...WHILE AT MID AND
LOWER LEVELS THE COLD AIR WILL FILTER IN MORE GRADUALLY FROM THE
WNW. THUS HAVE HELD ON GENERALLY TO PREVIOUS THINKING OF SNOW LEVELS
PUSHING DOWN TO 3000-4000 FT (NORTH-SOUTH) SUNDAY MORNING...AND THEN
TO 2000-3000 FEET BY SUNDAY AFTERNOON...WITH THE LOWEST SNOW LEVELS
ACROSS DEL NORTE COUNTY.  AND WITH A 140KT 250MB JET PUSHING ACROSS
THE PACIFIC AND TAKING AIM AT NW CALIFORNIA FOR LATER TONIGHT AND
SUNDAY MORNING...POST FRONTAL SHOWERS SHOULD BE STRONG ENOUGH TO
SUPPORT THE EXISTING SNOW ADVISORY AS THE SNOW LEVEL FALLS.

COOL AIR AND CONTINUED ONSHORE FLOW WILL ENSURE SHOWERS PERSIST
THROUGH SUNDAY NIGHT. THE NEXT STRONG UPPER WAVE WILL ROTATE SOUTH
AROUND THE LINGERING WEST COAST TROUGH ON MONDAY...AS SNOW LEVELS
RECOVER LITTLE IF AT ALL OVER NW CA. PLENTIFUL DYNAMICS EXPECTED TO
PRODUCE SNOWFALL ACROSS THE AREA AS A 997MB LOW PUSHES INLAND OVER
CAPE BLANCO MONDAY EVENING...FOLLOWED BY A SECONDARY WAVE DRIVING
SOUTH AND ASHORE ACROSS NW CA ON TUESDAY.  SO HEAVY SNOW IS A
POSSIBILITY BOTH MONDAY AND TUESDAY...AS THE SNOW LEVEL FALLS TO
AROUND 1000 FEET OVER NW CA.

LATEST GUIDANCE IS DECIDEDLY LESS ROBUST WITH THE EAST PACIFIC
RIDGE...AND THUS DRAGS A FEW WARM FRONTS ACROSS NW CA THROUGH THE
END OF NEXT WEEK. BEST CHANCE FOR RAIN STILL LOOKS TO BE NORTH OF
THE AREA. BUT HAVE BUMPED POPS UP A NOTCH TO ACCOUNT FOR THE
STRONGER WARM FRONTAL PROCESSES EXPECTED OVER THE AREA.

TJADEN

&&

.AVIATION...OCNL MVFR CIGS/VSBY IN +SHRA OVERNIGHT AT TERNMINALS.
IFR CONDITIONS NOT EXPECTED. MDT TO STRONG SW SFC WINDS AT COASTAL
TERMINALS SUNDAY GNRL 22020KT. LITTLE LOW LEVEL SHEAR EXPECTED.
HEAVY RAIN EITHER SIDE OF 12Z BUT A POTENTIAL BREAK IN PCPN
INTENSITY 18Z SAT-00Z SUN. MC

&&

.MARINE...GALES DIDNT PAN OUT SRN WATERS...AT LEAST NOT AS THE 14
BUOY. QUICKSCAT NO HELP THIS EVENING. HAZ SEAS POSTED ALL WATERS
THROUGH MONDAY. LARGE WEST SWELL ARRIVES AROUND DAYBREAK. MC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY CAZ003-004 FOR TONIGHT THROUGH SUNDAY MORNING.
GALE WARNING THIS EVENING CAPE MENDOCINO TO PT ARENA OUT 60 NM.
HAZARDOUS WARNING PT ST GEORGE TO PT ARENA OUT 60NM.
SMALL CRAFT ADVISORY FOR WIND PT ST GEORGE TO PT ARENA OUT 60 NM.
HIGH SURF WARNING CAZ001
HIGH SURF ADVISORY CAZ002

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 24, 5:40 PM PST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
540 PM PST SAT FEB 24 2007

CAZ001-252345-
REDWOOD COAST-
540 PM PST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH SURF WARNING IS IN EFFECT ALONG THE REDWOOD COAST FOR
SUNDAY. NORTHWEST SWELL OF 23 TO 27 FEET WILL IMPACT THE COAST
THROUGH THE DAY.

A STRONG STORM SYSTEM WILL ARRIVE AT THE REDWOOD COAST
MONDAY...BRINGING STRONG SOUTH WIND AND MODERATE TO HEAVY
RAINFALL. AS SNOW LEVELS FALL ACROSS THE AREA IN THE WAKE OF THE
FRONT...SOME SHOWERS ON TUESDAY MAY BE MIXED WITH SMALL HAIL.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUIRED AT THIS POINT.

CAZ002-252345-
MENDOCINO COAST-
540 PM PST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH SURF ADVISORY IS IN EFFECT ALONG THE MENDOCINO COAST FOR
SUNDAY. NORTHWEST SWELL OF 20 TO 23 FEET WILL IMPACT THE COAST
THROUGH THE DAY.

ANOTHER STRONG STORM SYSTEM WILL IMPACT THE REGION MONDAY AND
TUESDAY. AS SNOW LEVELS FALL ACROSS THE AREA...SOME SHOWERS ON
TUESDAY MAY BE MIXED WITH SMALL HAIL.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUIRED AT THIS POINT.

CAZ003-004-252345-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
540 PM PST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SNOW ADVISORY IS IN EFFECT FOR TONIGHT ABOVE 3000 FEET. SEE
AWIPS PRODUCT SFOWSWEKA FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SNOW ADVISORY IS IN EFFECT THROUGH SUNDAY MORNING FOR
ELEVATIONS ABOVE 3000 FEET.

SNOW LEVELS WILL FALL TO 2000-2500 FEET BY SUNDAY EVENING AS SNOW
SHOWERS CONTINUE THROUGH SUNDAY NIGHT.

A STRONG WINTER STORM SYSTEM WILL PUSH TOWARDS THE AREA AND BRING
ADDITIONAL SNOWFALL MONDAY AND TUESDAY. SNOW LEVELS BY TUESDAY
WILL FALL TO 1000-1500 FEET ACROSS NW CALIFORNIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL WITH ANY SIGNFICANT WEATHER
REPORTS.

Nearby

Winter Storm Watches in California, 2007Every winter storm watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.